# SDR DALA2017090106505

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HOLES ON ACCESS FUEL PANEL ACCESS NR 1361C AND 1355C. BUSHINGS ON ACCESS FUEL PANEL ACCESS NR 1361C AND 1355C WERE REPLACED PER SRM 51-22-2A.
